Budget information only for things exceeding 2000 INR is given. Cost for hotels is approximate. Cost for restaurant foods are not given as they are subjective. Time stamps are calculated with an approximate travel time. All the hotels and restaurants have high/highest ratings. Opening times of tourist attractions, etc. are all accounted for in the timing.

*If viewing a digital copy, click on the grey coloured place names to view them in Google Maps* 

# Pre Trip:

- Depart from Coimbatore International Airport (CJB) to Visakhapatnam International Airport (VTZ) 7,000 INR (3 hour connecting flight)
- Entire trip covers 1,100 kms on road, total petrol cost of ~10,000INR, at 15 km/litre with cost of 100 INR/litre

### Day 1 (Visakhapatnam/Vizag):

- 12:00 noon Arrive at Visakhapatnam International Airport.
- Lunch at a nearby fine dine restaurant like <a>
   </a> Horizon Restaurant</a>

- 6:00 PM Place 4 🕫 INS Kursura Submarine museum
- 7:30 PM Place 5 (\*) R K Beach
- Eat at a local place near the beach, exploring local cuisine or at a sea-side restaurant nearby
- 8:30 PM Check-in at 

   Novotel Visakhapatnam Varun Beach ~8,000 INR

# [SCRAPPED] (Araku Valley):

- 8:30 AM Check-out, depart to Araku Valley (by road)
- Lunch en route to Araku Valley
- 4:00 PM Place 2 (\*) Padmapuram Garden
- 8:00 PM Check-in at (\*) Haritha Hill Resort (Mayuri) ~ 5,000 INR

# Day 2 (Rajahmundry/Rajamahendravaram):

- 8:00 AM Check-out, depart to Rajahmundry/Rajamahendravaram 5 hour drive through road.
- Breakfast, Lunch en route to Rajahmundry
- 5:00 PM Place 2 (\*) Sri Umakotilingeswara Swamy Sri Sitarama Swamy Temple
- 7:00 PM Engulf dinner at a local restaurant like 💿 SriKanya Inn
- 8:00 PM Depart to Vijayawada 3 hour drive through road.
- Around midnight Check-in at a hotel in Vijayawada like
   Novotel Vijayawada Varun ~ 9,000 INR

#### Day 3 (Vijayawada):

- 10:00 AM Check-out, acquire breakfast at a local eatery
- 11:00 AM Place 1 
  <sup>o</sup> Undavalli Cave Temple

- 3:00 PM- Place 3 (\*) Bhavani Island
- 4:30 PM Depart to Sriharikota 7 hour drive on road OR 1 hour flight to Tirupati costing 8,000 INR. The itinerary assumes you are "propelled by enthusiasm for travel per se" and have taken the land route.
- Dinner en route.
- Around midnight Check-in at a hotel like V Hotel Smart City Park Inn ~ 5,000 INR

### Day 4 (Sriharikota, Tirupati):

- 8:00 AM Get breakfast
- 9:30 AM Place 1 • ISRO Launch View Gallery witness a rocket launch if lucky
- 10:30 AM Place 2 (\*) ISRO Space Musem
- 12:30 PM Place 3 Bird watching at 
   Pulicat Bird Sanctuary
- 2:00 PM Go back to the hotel, ingest lunch and check-out.
- 3:00 PM Depart to Tirupati 3 hour drive by road.
- 6:00 PM Check-in at a hotel like ( Taj Tirupati ~ 12,000 INR
- 8:00 PM Dine at the hotel

### Day 5 (Tirupati):

- 6:00 AM Get breakfast at the same hotel
- 6:30 AM Place 1 Sri Tirumala Tirupathi Devasthanams (Tirupathi Balaji Temple) acquire the famous, patented Tirupati Laddu
- 1:00 PM Lunch
- 2:00 PM Place 2 (\* SRI VENKATESWARA MUSEUM, TIRUMALA)

That concludes the itinerary. If you want to visit more places, then consider visiting:

- Belum Caves 2nd largest cave system in India
- Kondaveedu A fort with a scenic view
- Sandikota Grand Canyon A scenic spot that resembles the Grand Canyon
- ♥ Vizianagaram Excellent Fort

#### **Post Trip:**

• Depart to Coimbatore International Airport (CJB) from Tirupati International Airport (TIR) - 7,000 INR (Connecting flight) - 3hr 50m, stop at Bengaluru.